# SDR COMA2010031690001

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 5,428 hours, 3,377 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM JFK TO ORD RECEIVED STALL FAIL CAUTION MSG.  QRH COMPLETED, EMERGENCY DECLARED.  A/C LANDED SAFELY AT ORD.  PERFORMED CIRCUIT BREAKER RESET OF STALL PROTECTION SYSTEM, ALSO PERFORMED PER-FLIGHT TEST OF STALL PROTECTION SYSTEM.  NO DEFECTS NOTED.
